MAUDE Adverse Event Report: COVIDIEN ENTRFLX 8FR;43INW/STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN ENTRFLX 8FR;43INW/STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720858
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the probe has not been able to deliver the feeding.Additional information received from the customer stated that before the catheter was used, it was tested with water and a blockage was noticed in the catheter.No patient harm reported.
 
Additional Manufacturer Narrative
Correction: h3 evaluation summary: the device history record (dhr) file was reviewed indicating that product was released meeting all quality standard requirements.A sample without its original package or lot number was received for evaluation.After performing a visual inspection per procedure, water was introduced to the dual port adapter connector and it was not possible to confirm the reported condition.The condition reported was not observed in the evaluation of the product.The root cause of the reported condition could not be determined.The process is running according to product specifications, meeting quality acceptance criteria.No corrective actions are deemed necessary at this moment.The manufacturing plant will continue monitoring the process for any adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.

Brand Name
ENTRFLX 8FR;43INW/STYLTY SITE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9253169
Report Number9612030-2019-02334
Device Sequence Number2104382
Product Code KNT
UDI-Device Identifier10884521518858
UDI-Public10884521518858
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884720858
Device Catalogue Number8884720858
Device Lot Number1916907764
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/24/2019
Supplement Date Received by Manufacturer10/24/2019
10/24/2019
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date01/21/2020
03/25/2020
Patient Sequence Number1